# SDR SWIA201125910

- Difficulty date: January 19, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 12,168 hours, 7,006 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB OF THE LONGERON AT FS 274 IS CRACKED.  (C-CHECK)  REPAIRED PER REO.
